# SDR SWAA2024102337549

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 LOCATED BETWEEN STRINGER 5L TO STRINGER 6L AT PASSENGER CABIN 2024-572738<[01] PERFORMED TRIM OUT ON FRAME BS 312 LOCATED BETWEEN STRINGER 5L TO STRINGER 6L AT PASSENGER CABIN I.A.W EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED TRIM OUT ON FRAME BS 312 LOCATED BETWEEN STRINGER 5L TO STRINGER 6L AT PASSENGER CABIN I.A.W EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.
